Advertisement

Theoretical and Mathematical Physics

, Volume 60, Issue 1, pp 660–664 | Cite as

Mappings of supermanifolds

  • A. A. Voronov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. S. Shvarts, Teor. Mat. Fiz.,60, 37 (1985).Google Scholar
  2. 2.
    A. S. Schwarz, Commun. Math. Phys.,87, 37 (1982).Google Scholar
  3. 3.
    F. A. Berezin, Introduction to Algebra and Analysis with Anticommuting Variables [in Russian], State University, Moscow (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. A. Voronov

There are no affiliations available

Personalised recommendations